# SDR 9719632716

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 3150 · Central Warning
- Part: T/O Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WARNING HORN SOUNDED DURING TAKEOFF WITH ADVANCED THROTTLES.  TAKEOFF WAS ABORTED WITHOUT INCIDENT.  PERFORMED TAKEOFF WARNING SYSTEM CHECK, OPERATIONAL CHECK OK.
